# SDR 061007

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 560 S38-39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SHEAR TIE CRACKED AT BS 560 BETWEEN STR 38L AND STR 39L.  SHEAR TIE REPAIRED IAW B747 SRM 53-10-04 FIG 3.
